Vol.4.Issue.3  (Apr-June) 2016 available online - Submission open for the coming issue

 
 

Bulletin of Mathematics and Statistics Research (BOMSR) is an International Research Journal (Peer-Reviewed /Refereed) published quarterly by the KY PUBLICATIONS, India

The main aim of BOMSR is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

Frequency: QUARTERLY Journal (4 Issues per year) (Apr/July/Oct/Dec.)

Call for papers/Article Submission: Submit your article in MS Word (single document) as an attached mail to editorbomsr@gmail.com  or editorkypublications@gmail.com along with copyright agreement form (click here)

Journal Key Words: International Journal of Mathematics, International Journal of Statistics, Indian Journal of Mathematics, Indian Journal of Statistics, Applied Mathematics Journal, Statistics Journal, Mathematics Journal,

Volume 4.Issue.3 2016 (under Progress)

Author Article details PDF
1 CONSTRUCTION OF CONTROL CHARTS BASED ON SIX SIGMA INITIATIVES FOR
MEAN USING RANGE
Dr.R.RADHAKRISHNAN1, Dr.P.BALAMURUGAN2
1Advisor, Maharaja Group of Institutions, Perundurai, Tamilnadu
2Assistant Professor in Statistics, Department of Statistics, Arignar Anna Government Arts College,
Namakkal, Tamilnadu.
Page 1-6

THE EDGE DEGREE AND THE EDGE REGULAR PROPERTIES OF TRUNCATIONS OF
FUZZY GRAPHS
K. RADHA1, N. KUMARAVEL2
1P.G. Department of Mathematics, Periyar E.V.R. College, Tiruchirappalli, Tamil Nadu, India.
2Department of Mathematics, K S R Institute for Engineering and Technology, Namakkal, Tamil Nadu,
India.
Page 7-16

1 A MANPOWER MODEL WHEN COMPLETE LENGTH OF SERVICE FOLLOWS RIGHT
TRUNCATED EXPONENTIAL DISTRIBUTION
V. RANGA RAO1, M.VIVEKANANDA MURTY2
1Sr. System Analyst, Soil and Land Use Survey of India ,Department of Agriculture , Cooperation and
Farmers Welfare, Ministry of Agriculture and Farmers Welfare, Government of India .
2Former Professor of Statistics, Department of Statistics, Andhra University, Visakhapatnam, India
Page 17-24

1 INCIDENCE MATRIX, DEGREE MATRIX, CIRCUIT MATRIX AND LINE GRAPH OF
A GRAPH AND SOME PROPERTIES
Dr(Smt). S. N. BANASODE1, Dr(Smt).V.S SHIGEHALLI2 , Y. M. UMATHAR3
1Associate Professor of Mathematics, R.L Science Institute Belagavi, Karnataka State, India.
2 Professor of Mathematics, Rani Channamma University Belagavi. Karnataka State, India.
3Associate Professor of Mathematics, B.V.Bhoomaraddi College of Engg and Tech, Hubli, Karnataka
State, India.
Page 25-30

1 PERSISTENCE OF A STAGE STRUCTURED PREY-PREDATOR MODEL WITH REFUGE
AZHAR ABBAS MAJEED1, ZAHRAA JAWAD KADHIM2
1.2Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Page 31-40

1 FLUCTUATING FLOW OF A VISCO-ELASTIC FLUID PAST AN INFINITE PLANE, POROUS WALL WITH CONSTANT SUCTION IN SLIP FLOW REGIME
JYOTI HATTI1, G H MOKASHI2
1,2Assistant Professor, PC Jabin Science College, Hubballi, Karnataka
Page 41-44

1 ESTIMATION OF THE PARAMETERS OF THE ZERO-ONE INFLATED POWER SERIES DISTRIBUTIONS
RAFID S. A. ALSHKAKI
Ahmed Bin Mohammed Military College, Doha, Qatar
Page 45-53

1 COMMON FIXED POINT THEOREMS FOR OCCASIONALLY WEAKLY COMPATIBLE MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACES
AARTI SUGANDHI1, SANDEEP KUMAR TIWARI1, AKLESH PARIYA2
1School of studies in Mathematics,Vikram University, Ujjain (M.P.),India
2Departmaent of Mathematics and Statistics, Madi - Caps University, Indore(M.P.), India
Page 54-60

1 A SINGLE SERVER NON-MARKOVIAN BERNOULLI VACATION QUEUE WITH TWO TYPE OF SERVICES AND WITH AN OPTIONAL SERVICE
KALYANARAMAN. R
Department of Mathematics, Annamalai University, Annamalainagar-608 002, India
Page 61-72

1 ANALYSIS OF CONSUMER MARKETS – REGRESSION ANALYSIS APPROACH
KUMARASWAMY KANDUKURI
Research Scholar
Department of Statistics
Osmania University, Hyderabad
Page 73-80

SOME ASSOCIATIVITY RESULTS FOR CONDITIONALLY NATURAL SUBGROUPS
DUMMALA WILLIAM JOHN VICTOR
HOD, Department of Mathematics
A.M.A.L. College
Anakapalle, Andhra Pradesh, India
Page 81-85

ON THE IMPOSSIBILITY OF AN ISOMETRIC IMMERSION OF SOME MANIFOLDS IN EUCLIDEAN SPACE
A.SHARIPOV
Department of Mathematics, Namangan Engineering - Pedagogical Institute Namangan Engineering
Pedagogical Institute, Namangan, Uzbekistan
Page 86-91

SOLUTION OF THE LINEAR AND NONLINEAR DIFFUSION HEAT EQUATION BY
HOMOTOPY PERTURBATION METHOD
DORESWAMY H. S1, S.R.SUDHEENDRA2
1Professor, Dept of Mathematics, East point college of Engineering &Technology, Bangaluru.
2Professor and Head, Dept.of Mathematics, T.John Institute of Technology, Bangaluru,India.
Page 92-96

  Remaining Articles Uploaded Very shortly  

BOMSR publishes following type of articles:

1 Original Paper
1 Short Reports
1 Case Studies
1 Review Paper
1 Literature Reviews/Review articles
1 Book Reviews
1 Conceptual Framework
1 Analytical and Simulation Models
1 Technical Note

The scope of the journal include, but are not limited to, the following topics:

It provides an academic platform for professionals and researchers to contribute innovative work in the field. BOMSR is a broad-based journal covering to publish significant original research articles in all areas of Pure Mathematics, Applied Mathematics, Pure Statistics, Applied Statistics and other related areas and Survey papers and short communications will also be considered for publication.
Section Policies
Articles

Checked Open Submissions

Checked Indexed

Checked Peer Reviewed
Peer Review Process
All submitted papers are subject to strict peer-review process. The practice of peer review is to ensure that high quality scientific material is published, therefore the peer review is one of the most objective processes of the our Journal. Our referees play a vital role in maintaining the high standards of our Journal.
The Editors-in-Chief/Managing Editor first evaluates all manuscripts. Although it is an extremely rare occurrence, the Editors-in-Chief may accept an exceptional manuscript at this first stage. The Editors-in-Chief may also reject a manuscript at this stage because it is insufficiently original, it has serious scientific flaws, it is ungrammatical, it is written in poor English, or it falls outside the aims and scope of the journal. Those that meet the minimum criteria are passed on to an Editor or to an Associate Editor to manage the review process. The manuscripts are reviewed by minimum two reviewers who are experts in the area of submitted paper.
Publication Charge
Bulletin of Mathematics and Statistics Research (BOMSR) is an initiative to provide International Platform for quality research papers. We cover the costs partially through article processing fees. Our expenses are split among editorial costs, electronic composition and production, journal information system, manuscript management system, electronic archiving, overhead expenses, and administrative costs. Moreover, we must cover the costs of publishing the accepted article plus the cost of reviewing articles the journal reject.
Research/Review Article : 1600Rs for Indian Authors, 70 US$ for Others
Super Express Mode*: 2000Rs for Indian Authors, 80$ for Others

(Article Published online within 72 hours)

*Conditions apply, contact editorbomsr@gmail.com